RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



SIGMA:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


SIGMA, 2012, Volume 8, 101, 17 pages (Mi sigma778)  

This article is cited in 1 scientific paper (total in 1 paper)

Renormalization Method and Mirror Symmetry

Si Li

Department of mathematics, Northwestern University, 2033 Sheridan Road, Evanston IL 60208, USA

Abstract: This is a brief summary of our works [arXiv:1112.4063, arXiv:1201.4501] on constructing higher genus B-model from perturbative quantization of BCOV theory. We analyze Givental's symplectic loop space formalism in the context of B-model geometry on Calabi–Yau manifolds, and explain the Fock space construction via the renormalization techniques of gauge theory. We also give a physics interpretation of the Virasoro constraints as the symmetry of the classical BCOV action functional, and discuss the Virasoro constraints in the quantum theory.

Keywords: BCOV; Calabi–Yau; renormalization; mirror symmetry

DOI: https://doi.org/10.3842/SIGMA.2012.101

Full text: PDF file (415 kB)
Full text: http://emis.mi.ras.ru/.../101
References: PDF file   HTML file

Bibliographic databases:

ArXiv: 1212.4234
MSC: 14N35; 58A14; 81T15; 81T70
Received: May 7, 2012; in final form December 13, 2012; Published online December 18, 2012
Language:

Citation: Si Li, “Renormalization Method and Mirror Symmetry”, SIGMA, 8 (2012), 101, 17 pp.

Citation in format AMSBIB
\Bibitem{Li12}
\by Si~Li
\paper Renormalization Method and Mirror Symmetry
\jour SIGMA
\yr 2012
\vol 8
\papernumber 101
\totalpages 17
\mathnet{http://mi.mathnet.ru/sigma778}
\crossref{https://doi.org/10.3842/SIGMA.2012.101}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000312437200001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84871774922}


Linking options:
  • http://mi.mathnet.ru/eng/sigma778
  • http://mi.mathnet.ru/eng/sigma/v8/p101

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Li Q., Li S., “On the B-twisted topological sigma model and Calabi–Yau geometry”, J. Differ. Geom., 102:3 (2016), 409–484  crossref  mathscinet  zmath  isi  elib  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Number of views:
    This page:138
    Full text:26
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019